# SDR CA111213010

- Difficulty date: December 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 28,699 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE FLIGHT CREW REPORTED THEY HAD A FLAP ASYMMETRY PROBLEM WHEN FLAPS WERE SELECTED DOWN.  THE LOG BOOK ENTRY IS AS FOLLOWS, ON APPROACH WHEN FLAPS WERE SELECTED, LE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED & TE FLAPS STUCK BETWEEN UP & 1.  CHECKLIST WAS COMPLETED FOR TE FLAP UP LANDING.  CARRIED OUT FIM 27-59 TASK 802 & FOUND MX MSG 27-53251.  NR 2 FLAP SKEW SENSOR WAS FOUND AT FAULT & WAS REPLACED IAW AMM 27-59-01.  ACFT RETURNED TO SERVICE.  MORE INFORMATION WILL BE ADDED TO REPORT WHEN FLAP SKEW SENSOR PN & SN CAN BE VERIFIED & TEAR DOWN REPORT BECOMES AVAILABLE.
